MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC FASTPITCH 2.7MM HIGH PITCH LOCKING SCREW

TREACE MEDICAL CONCEPTS, INC FASTPITCH 2.7MM HIGH PITCH LOCKING SCREW
Model Number SD21
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2024, an unsuccessful attempt to remove a distal middle screw that was backing out of the plate was performed on (b)(6) 2024.The patient was also experiencing discomfort.No other patient outcomes were reported as a result of this event.Although the backed-out screw was unable to be removed & left implanted, there have been similar events where this malfunction has resulted in removal of the device.Therefore, an mdr will be filed to ensure full compliance with 21 cfr part 803.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2024, a distal middle screw that was backing out of the plate was discovered via radiographic image.An unsuccessful attempt to remove the screw was performed on (b)(6) 2024.The patient was also experiencing discomfort.No other patient outcomes were reported as a result of this event.Additional information indicates the surgeon was unable to remove the backed-out screw due to it being stripped.The screw was advanced into the plate again and left in place.It is unknown when the screw was stripped.No devices were returned for evaluation as the hardware remains implanted.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information, it is possible the screw that backed out was not completely locked into the plate during initial placement and/or post-operative activity of the patient led to loosening of the hardware.The company will supplement this mdr as necessary and appropriate.".

Brand Name
FASTPITCH 2.7MM HIGH PITCH LOCKING SCREW
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key21120614
Report Number3011623994-2025-00002
Device Sequence Number15624015
Product Code HWC
UDI-Device Identifier00853114006235
UDI-Public(01)00853114006235(17)280929(10)300486379
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200961
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD21
Device Lot Number300486379
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale